MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED CEMENTED HUMERAL METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED CEMENTED HUMERAL METAPHYSIS; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAMETER 42MM
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The purpose of the surgery was to assemble a humeral head to a reversed metaphysis.Screwing of the union screw with the metaphysis ok, assembly of the adaptor, and in spite a good impaction, the adaptor does not hold, and while impacting, the humeral head lifts.The rotational motion is not blocked properly on the humeral head.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED CEMENTED HUMERAL METAPHYSIS
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7116605
Report Number3000931034-2017-00219
Device Sequence Number11246338
Product Code KWS
UDI-Device Identifier03700386916335
UDI-Public03700386916335
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/29/2022
Device Model NumberDIAMETER 42MM
Device Catalogue NumberDWB961
Device Lot NumberAB0652
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer11/17/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;